# SDR 98ZZZX4550

- Difficulty date: September 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc LTS101650B1
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Indicator
- Part number: 430118501
- Condition: Erratic
- Location: Cockpit
- Part time: 1,875 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT NOTED NEEDLE MOVEMENT ON OIL PRESSURE GAUGE.  WET LINE MAINTENANCE CHECK REVEALED FLUCTUATIONS IN EXCESS OF 5 PSI LIMIT.  UNABLE TO ADJUST OUT PER THE MAINTENANCE MANUAL.
